# SDR IPXA2017042816590

- Difficulty date: April 11, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAIL CONE REPAIR DOUBLER HAS WEAR AT BS 2156.6, RBL 36.5, Z=40 AND 60.1.  REPAIRED THE TAIL CONE IAW EA 011-5320-01-A6753, REV I/R, AND EO MD11-5350-64001-A.
